# SDR A6WA200640185

- Difficulty date: May 12, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FS 625 OBLIQUE ANGLE IS CRACKED.  REMOVED AND REPLACED LEFT OBLIQUE INTERCOSTAL P/N 601-35012-51 IAW CRJ 200 SRM 51-42-06.  (M)
